# SDR CALA9700073

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20D103
- Condition: Dirty
- Location: Nr 3 Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ENTERED CABIN WHILE EN ROUTE.  THE NR 3 PNEUMATIC SUPPLY AND NR 3 AIR CONDITIONING PACK WERE SHUTDOWN IAW CHECKLIST AND THE SMOKE CEASED.  THE FLIGHT CONTINUED TO IAH WITHOUT FURTHER PROBLEM.  MAINTENANCE REPLACED THE NR 3 PACK COALESCER BAG.  THE PACK WAS RUN WHILE OPERATING THE NR 3 ENGINE AND APU AND OPERATION CHECKED GOOD WITH NO SMOKE NOTED.  THE AIRCRAFT COMPLETED FIVE FLIGHTS WITHOUT REPORTS OF CABIN SMOKE SINCE THIS CORRECTIVE ACTION WAS IMPLEMENTED.
